# SDR DALA1116183731

- Difficulty date: March 6, 2011
- Submitted: March 8, 2011
- Operation: Air carrier
- Aircraft: N3731T
- Make and model: Boeing 737832
- Aircraft serial: 30775
- Aircraft time: 28,055 hours, 16,223 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EGRESS AISLE LIGHTING BETWEEN ROWS 1 AND 4 ARE INOPERATIVE.  MX REPLACED EMERGENCY LIGHT POWER SUPPLY, CHECKS GOOD.
